# SDR MEX2002175

- Difficulty date: May 6, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N838AM
- Make and model: Doug DC-9-83
- Aircraft serial: 49397
- Engine: Pwa JT8D219
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 103538754
- Part serial: 090097
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 495 - MEX-MID - AIRCRAFT RETURNED TO GATE DUE TO IGNITION FAILING DURING LEFT ENGINE STARTING IGNITION BOC AND START VALVE WERE REPLACED IAW MM 74-10-01 AND 80-10-02.  (M)
